MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, 25 G X 5/8 IN RETRACTING NEEDLE; HYPODERMIC SYRINGE WITH NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, 25 G X 5/8 IN RETRACTING NEEDLE; HYPODERMIC SYRINGE WITH NEEDLE
Catalog Number 305310
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Fda notified yes: the initial reporter also notified the fda november 2017 via medwatch # (b)(4).Results: a sample was not returned for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.In the event that new, changed, or corrected information is obtained, a supplemental report will be filed.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported after administering vaccinations using an bd integra¿ syringe, 25 g x 5/8 in retracting needle, the needle failed to retract when the plunger was pushed.There was no report of injury or medical intervention.

Brand Name
BD INTEGRA¿ SYRINGE, 25 G X 5/8 IN RETRACTING NEEDLE
Common Device Name
HYPODERMIC SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7185807
Report Number1911916-2017-00418
Device Sequence Number64226
Product Code FMF
UDI-Device Identifier30382903053101
UDI-Public30382903053101
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue Number305310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;